# SDR SWAA2020033033988

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA# 1-A53-33179 FOUND PREVIOUS REPAIR AT BS 270 INTERCOSTAL LBL 12-RBL 12 WL 208. / REPAIRED STA 270 INTERCOSTAL; LBL12 - RBL12; WL208 IAW EA 1-753-36758; REV IR; ER 20-02078. REV IR
